Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Treatment for pigmentation

Hello Doctor my name is Eva I am from shillong. so i m very happy to see this webside healthcare for pigmentation. at first i have a pimples my pimples never go it keep on comming then i try to consult to dr he give me a medicine after sometime my skin become so ruff that start comming a brown spot scar from my cheek now spread to nose and cheeks cannot notice if we dont see it can you suggest me a good medicine pills or cream or whateveryyou can do. it will be greatefull
Asked On : Fri, 1 Apr 2011
Answers:  2 Views:  1199
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
pimples come when your skin becomes more oily. Your doctor might have given medicines to reduce the oil. So your skin is becoming dry which is not a bad thing. And when you are using medicines for pimples you should not expose to sun light or else your skin will get tanned brown. Right now continue with the pimples medicine. Apply SUNGRACE sun screen on your face 20 min before you go out. Once the pimples come down then you can apply depiwhite cream every day night to the marks.
Answered: Wed, 25 May 2011
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Dermatologist Dr. Gaurav Patel's  Response
you have post acne pigmentation.
apply kozivit cream over the dark spot.
avoid sunexposure.
dont scratch the pimple

dr gaurav patel,ahmedabad
Answered: Fri, 1 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor